Doctor insights on:
Delayed Ejaculation Zoloft
I have a habit of mastrubating on a daily basis. I tried but can't control myself. Because of this i face delayed ejaculation while sex.
Depends: As you know, for centuries, masturbation was considered a very bad habit. This harsh view has changed, and it is generally viewed as harmless. Yet, it is also true that some people become habituated to it more than is ideal. How can you tell? If it interferes with your relationship.. This may happen more readily if it is associated with pornography. If this is so for you, speak to someone. ...Read more
Ejaculation occurs with a sexual climax during sex or masturbation or during so called "wet dreams". Pre-cum emission comes from cowper's gland with duct that opens into bulbar or mid- urethra urethra & ? Without warning. Then ejaculation occurs after semen enters urethra from ejaculatory duct, just beyond bladder neck which reflexly contracts followed by ...Read more
Idiosyncratic: Masturbation develops in some men who masturbate frequently and get used to a particular rhythm and a specific pressure holding the penis to achieve orgasm. Such a combination can not be achieved with vaginal intercourse & causes delayed ejaculation. These man may need to self manipulate during sex achieve orgasm. Some men with idiosyncratic masturbation only climax with self manipulation. ...Read more
Could using poppers cause or contribute to retrograde ejaculation..Aka delayed ejaculation in men?
Not aware of this: Retrograde ejaculation is usually the result of some neurological disorder, particularly diabetes, but also tumors that infiltrate the nerves like prostate or lymphoma. The use of poppers together with drugs like viagra (sildenafil) and Cialis can result in low blood pressure with fainting, and rarely problems with hearing and sight. Poppers promote unhealthy hypersexuality and are not the best thing for you. ...Read more
On day 8 of Lexapro, (escitalopram) delayed ejaculation, will this go away? Also, does this med affect fertility? Concerned.
I take 40 mg of Paxil (paroxetine) 20mg in the morinig and one at night I have delayed ejaculation because of it, is there a cure for this or what should I do.?
Delayed ejaculation: Paxil (paroxetine) is ssri and all of them can cause. Delayed ejaculat , if u want to continue to use Paxil (paroxetine) , u physician may decide to add wellbutrin to counteract this side effect. Or ask u to refrain from using Paxil (paroxetine) at least one day before having sex. Check with u physician. ...Read more
My girlfriend thinks she may be pregnant. She is 52 and hasn't had a period in around 2 years. Also I have been having delayed ejaculation?
Pregnancy: Probably not but do a pregnancy test ...Read more
My problem is delayed ejaculation. Hardness is prefect but mostly i don't ejaculate even after 50 or 60 minutes of sex, sperm quantity is good.
Lots of things.: There are two general reasons for delayed ejaculation: 1. Stressors in the relationship, lack of attraction, or other psychological reasons. 2. A physical condition that should be evaluated by a doctor. Prescription meds and substances like marijuana can cause this. Depression, diabetes, or even neurological reasons may be the cause. Bottom line, see your doctor if it's persisting. Cheers! ...Read more
Lasting longer: You're asking about premature ejaculation, right? This is fairly common and can be managed. A dab of a topical anesthetic, or a condom, may be enough. Your physician might Rx a very low dose of a selective serotonin reuptake inhibitor. Your best move is to practice the squeeze technique with your partner. You'll reprogram yourself, gain control, and become a far better lover. ...Read more
Longforeplay: Long foreplay.Get a more detailed answer ›
First question, are: you taking SSRI's or any other antidepressants? Retarded ejaculation is a common side effect for males as is anorgasmia for females. If no meds are on board, look to your psychology. Retarded or no ejaculation might be a physical obstruction, so check with a urologist. Lastly, psychologically, are you emotionally able to "give" to your partner or is there some block? ...Read more
No Approved Rx: There are no approved prescription medications used to treat delayed ejaculation. Amandine, bupropion, Buspirone have been tried with questionable results. Consultation with a sex therapist can be helpful for some. There are medical conditions and medications that can cause delayed ejaculation. A visit to one's primary care physician for a complete history and physical would e a good idea. ...Read more
No: There is no treatment, medical or surgical, for delayed ejaculation or no ejaculation (anejaculation). On the converse, there are several medications to help treat premature ejaculation. ...Read more
Delayed ejaculation : Intimacy issues are difficult to discuss. It's always important to talk with your physician about medically related issues as they can be contributing to intimacy issues ie , high blood pressure, meds, diabetes. The first step--talk to your doctor to rule out other organic causes before being prescribed any medications like Viagra (sildenafil) which can help or make some of these issues worse if untreated. ...Read more
Oral sex: People engage in oral sex for all sorts of reasons! Some med who are concerned abt premature ejaculation engage I. Oral sex, climax, and then engage in intercourse (as the second ejaculation is not usually as fast as the 1st). Other may have oral sex to increase stimulation, them move on to intercourse when well stimulated, making it easier to ejaculate. Enjoy :) ...Read more
Not prescription: no prescription medications that i can think of. go to a store that specializes in adult items & ask them to show you any lubricants that are stimulating. these days there are plenty of respectable adult stores w/ helpful staff that are not seedy or inappropriate. no need to be embarrassed - they get people all day asking questions about lubricants & they will likely have a mind boggling array. ...Read more
I have delayed ejaculation due to my psychiatric meds. is there any solution? i can not lower my dosages. thank you
Likely yes.: There are medicines which can sometimes work to counteract that side effect. But a better solution would be to change your medicines: it is likely that you will find medicines that work as well but don't have the side effect. ...Read more
SSRI side effects: It is possible that Citalopram and other SSRI antidepressants cause delayed sexual response and lack of libido. It is also possible that there are other medical conditions causing it: diabetes, hypogonadism, etc. Discuss it with your psychiatrist and have a consult with an urologist. If needed, they will change your medication to solve the problem. ...Read more
Hello doctors, can using poppers cause or contribute to retrograde ejaculation..aka delayed ejaculation in men?
I looked it up: On Wikipedia: Swallowing or aspirating the liquid can prove fatal...Common side-effects of popper use include headaches, and in some cases temporary erectile problems. Other risks include burns if spilled on skin. It is also dangerous if used w' Viagra (sildenafil). Why take risks? Talk to a physician or a psychologist about whatever sexual issues you are concerned about. ...Read more
Can a urethra stricture cause delayed ejaculation?? it takes me about 30 mins to ejaculate but my ejaculation still shoots out do i have a stricture?
Here are some...: For a 19-y-o man without prior voiding difficulty or urethral injury, the odd to have urethral stricture should be next to zero. Urethral stricture should not affect orgasm & ejaculation. Your well-decribed semen shooting-out confirmed the functional openness of urethra is well preserved even there is unexpected urethral stricture. So, you are okay in the urethra. More? Seek pro-evalaution... ...Read more
I am 54 male with ED & delayed ejaculation. I have low T levels and taking andro gel....levels increased into low end of normal. FSH & LH Are low. ?
Things to consider: Men with orgasm / ejaculation disorders may benefit from counselling with a sex therapist. Have your pcp evaluate your current medications, some of which could be aggravating the problem. I also consider prostate infection as a less common cause in some men. If you have diabetes or neurologic disease this should be considered. ...Read more
Keep practicing: You're still learning about your body. Different men have different timers and require different amounts and kinds of stimulation. Try different techniques, types of lube, and if this remains a lasting problem, talk with your physician. The herbal remedy yohimbine may be helpful if your physician is good with it. ...Read more
Side effects: Unfortunately, delayed ejaculation or suppressed libido is a common side effect of most SSRI antidepressants particularliry in males. Although delayed ejaculation is often reported as as a benefit with most males, some have reported 3 hrs or morRegardless, there ae a few antidepressants that are less apt to cause this. These include Wellbutrin (bupropion) and some of the snri's (such as Effexor/Pristiq,etc) . ...Read more